MathSciNet Relay Station
MathSciNet bibliographic data
MR2064369 93D20 (93C05)
Fang, Haijun; Lin, Zongli Stability analysis for linear systems under state constraints. IEEE Trans. Automat. Control 49 (2004), no. 6, 950–955.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement